MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY OTW; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22514W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 02/04/2015
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated with the implant of a resolute integrity drug eluting stent.It was reported that the patient has the persistent feeling of a hole or burning in their heart.Feeling is resolved with medication.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6352198
Report Number9612164-2017-00202
Device Sequence Number13686446
Product Code NIQ
UDI-Device Identifier00613994793232
UDI-Public00613994793232
Combination Product (Y/N)N
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 01/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSINT22514W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2017
Supplement Date Received by Manufacturer01/25/2017
Initial Report FDA Received Date02/23/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;